# SDR USAA20091111BB153

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RIGHT AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT.
